# SDR DALA2024070106624

- Difficulty date: June 24, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416440) CORROSION AT AFT CARGO BAY DOOR THRESHOLD WEB. REMOVED & REPLACED WEB IAW B737-900 SRM 51-40-02-0G. AND DWG 146A8340 DWG 146A8120.
